Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 1, 2015, 2:42 AM PST. It took effect at Mar 1, 2015, 10:00 PM PST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2015, 2:42 AM PST (10:42 UTC)
- In effect from
- Mar 1, 2015, 10:00 PM PST
- Expired
- Mar 4, 2015, 3:00 AM PST
- In force
- 53 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
779 WHUS76 KMTR 011042 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 242 AM PST SUN MAR 1 2015 PZZ570-011845- /O.NEW.KMTR.SC.Y.0013.150302T0600Z-150303T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 242 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-011845- /O.NEW.KMTR.SC.Y.0013.150302T1200Z-150303T0600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 242 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
11 follow-up statements
318 WHUS76 KMTR 011614 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 814 AM PST SUN MAR 1 2015 PZZ570-020015- /O.CON.KMTR.SC.Y.0013.150302T0600Z-150303T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 814 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-020015- /O.CON.KMTR.SC.Y.0013.150302T1200Z-150303T0600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 814 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
070 WHUS76 KMTR 012221 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 221 PM PST SUN MAR 1 2015 PZZ570-020630- /O.EXT.KMTR.SC.Y.0013.150302T0600Z-150303T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 221 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-020630- /O.EXT.KMTR.SC.Y.0013.150302T1200Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 221 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM MONDAY TO 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
608 WHUS76 KMTR 020439 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 839 PM PST SUN MAR 1 2015 PZZ570-021245- /O.CON.KMTR.SC.Y.0013.150302T0600Z-150303T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 839 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-021245- /O.CON.KMTR.SC.Y.0013.150302T1200Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 839 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
139 WHUS76 KMTR 021026 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 226 AM PST MON MAR 2 2015 PZZ575-021600- /O.EXB.KMTR.SC.Y.0013.000000T0000Z-150302T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 226 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-021600- /O.EXB.KMTR.SC.Y.0013.000000T0000Z-150302T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 226 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-021600- /O.EXT.KMTR.SC.Y.0013.000000T0000Z-150303T2300Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 226 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-021600- /O.EXT.KMTR.SC.Y.0013.150302T1026Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 226 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
282 WHUS76 KMTR 021629 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 829 AM PST MON MAR 2 2015 PZZ570-030030- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150303T2300Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 829 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-030030- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 829 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-022200- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150302T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 829 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-022200- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150302T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 829 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
163 WHUS76 KMTR 022222 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PST MON MAR 2 2015 PZZ540-575-022330- /O.EXP.KMTR.SC.Y.0013.000000T0000Z-150302T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 222 PM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-030630- /O.EXT.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 222 PM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-030630- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 222 PM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
274 WHUS76 KMTR 030443 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 843 PM PST MON MAR 2 2015 PZZ570-031245- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 843 PM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-031245- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 843 PM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
866 WHUS76 KMTR 030957 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 157 AM PST TUE MAR 3 2015 PZZ570-031800- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 157 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-031700- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 157 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
356 WHUS76 KMTR 031640 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 840 AM PST TUE MAR 3 2015 PZZ571-031745- /O.EXP.KMTR.SC.Y.0013.000000T0000Z-150303T1700Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 840 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-040045- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 840 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
705 WHUS76 KMTR 032210 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 210 PM PST TUE MAR 3 2015 PZZ570-040615- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 210 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
067 WHUS76 KMTR 040410 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 810 PM PST TUE MAR 3 2015 PZZ570-041100- /O.CON.KMTR.SC.Y.0013.000000T0000Z-150304T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 810 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:22 PM PST, 4 hours 20 minutes earlier.
Area forecast discussion, Feb 28, 10:22 PM PST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1022 PM PST SAT FEB 28 2015
.SYNOPSIS...A FEW LINGERING SHOWERS WILL PERSIST THIS EVENING AND
INTO TOMORROW FOR MONTEREY/SAN BENITO COUNTIES. ANOTHER WEAK SYSTEM
WILL BRING ADDITIONAL SHOWER CHANCES TO THE AREA ON MONDAY. WARMER
AND DRIER BY MIDWEEK.
&&
.DISCUSSION...AS OF 08:45 PM PST SATURDAY... A COLD POSITIVELY
TILTED TROUGH CONTINUES TO SLIDE ACROSS CALIFORNIA THIS EVENING.
THIS SYSTEM HAS BEEN RESPONSIBLE FOR A WIDE RANGE OF WEATHER
PHENOMENA TODAY WHICH IS NOT COMPLETELY ATYPICAL FOR SYSTEMS NEAR
SEASONAL TRANSITIONS. THE ATMOSPHERE WAS RATHER UNSTABLE FOR THIS
PART OF THE COUNTRY... WITH LIFTED INDEX VALUES OF -2 TO -5C
ACROSS MUCH OF THE CWA. THIS AS A RESULT OF COLD AIR ADVECTION
ALOFT AND RELATIVELY WARM TEMPERATURES NEAR THE SURFACE.
CONVECTION TRIGGERED EASILY TODAY AS THE CORE OF THE LOW SHIFTED
IN THE AREA. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
DEVELOPED BY THE AFTERNOON... WITH A HANDFUL OF THESE
THUNDERSTORMS STRENGTHENING ENOUGH TO PRODUCE COPIOUS AMOUNTS OF
SMALL HAIL...FREQUENT LIGHTNING...AND EVEN A PAIR OF FUNNEL
CLOUDS.
THE STRONGEST OF THESE STORMS OCCURRED JUST SOUTH OF SAN
FRANCISCO NEAR DALY CITY AROUND 630PM. THIS STORM HAD A VIL
DENSITY GREATER THAN 4GRAMS PER METER CUBED... WHICH IS OFTEN
ENOUGH TO GENERATE SEVERE CRITERIA HAIL. REPORTS OF A FUNNEL CLOUD
AND HAIL APPROACHING THIS SIZE WAS REPORTED WITH THIS CELL...ALONG
WITH A PHOTOGENIC SHELF FEATURE. A BRIEF FUNNEL CLOUD WAS ALSO
REPORTED ABOUT 5 MILES WEST OF SALINAS BY A REPUTABLE TV
METEOROLOGIST AROUND 430PM.
THERE WAS SOME UNDERSTANDABLE CONFUSION ABOUT THE NATURE OF WHAT FELL
FROM THE SKY NEAR SAN JOSE. MANY LOCALS INITIALLY THOUGHT SNOW
FELL NEAR THE COMMUNITY OF EVERGREEN OUTSIDE OF SAN JOSE...
HOWEVER ALL EVIDENCE POINTS TO SOMETHING ELSE... HAIL. COPIOUS
AMOUNTS OF SMALL HAIL IS THE TRUE CULPRIT. STRONG THUNDERSTORMS
WITH UPDRAFTS CAN GENERATE HAIL ANYWHERE... BUT THERE ARE LIMITING
FACTORS ON JUST HOW LARGE THE HAIL CAN GROW BASED ON THE
ENVIRONMENT AND TOPOGRAPHY. CALIFORNIAS STORMS ARE TOO DWARFED BY
TOPOGRAPHY AND AIR MASSES TO GENERATE MASSIVE HAILSTONES.
INSTEAD... A MASSIVE AMOUNT OF SMALLER HAIL TYPICALLY FALLS
INSTEAD. IN CALIFORNIAS SACRAMENTO VALLEY... THUNDERSTORMS HAVE
BEEN WELL OBSERVED DUMPING COPIOUS AMOUNTS OF SMALL HAIL WHICH
OFTEN BLANKET A SURFACE IN A WHITE LAYER DECEPTIVELY SIMILAR TO
HOURS OLD SNOW. THE TELL TALE SIGNS THAT HAIL AND NOT SNOW FELL
TODAY ARE THESE: 1. SNOW LEVELS WERE AT OR AROUND 4000 FEET. MT
HAMILITON AT 4200 FEET PICKED UP LIGHT AMOUNTS OF SNOW. HOWEVER
THE AREA IN QUESTION RANGES FROM AROUND 250 TO 750 FEET... SO IT
WAS FAR BELOW THE SNOW LEVEL. 2. THE HAIL WAS LOCATED IN A RATHER
CONFINED AREA FROM AN ATMOSPHERIC PERSPECTIVE. THAT IS... IT WAS
ROUGHLY THE WIDTH OF A HAIL SHAFT FROM A LARGE SLOW MOVING
THUNDERSTORM. PHOTOS SHOW A ROW OF HILLS BLANKETED WHITE... BUT
THE TALLER HILLS WERE STILL GREEN. SNOW WOULDVE BLANKETED THE
HIGHER HILLS AS WELL. 3. THE PHOTOS SHOW ALL THE HAIL AT THE
GROUND OR ON ROOFS... BUT NOT IN TREES OR SHRUBS. SNOW IS LIGHT
ENOUGH TO COAT SETTLE ON ALL SURFACES... INCLUDING SLOPED SURFACES
AND LEAVES... BUT ALL PHOTOS SHOW THAT THE HAIL WAS TOO HEAVY AND
FELL THROUGH LEAVES AND STRAIGHT THE GROUND OR ONTO ANOTHER FLAT
SURFACE SUCH AS A ROOF. 4. THE AIR TEMPERATURE WAS 15 TO 20
DEGREES TOO WARM FOR SNOW TO PERSIST. HAIL IS MUCH SLOWER TO MELT
AND LIKE GLACIERS CAN PERSIST THROUGH MUCH WARMER TEMPERATURES
THAN DELICATE CRYSTALLINE SNOW. 5. THE TEXTURE IS THAT OF MANY
TINY ROUND BALLS ALL CLUSTERED TOGETHER. THIS IS NOT INDICATIVE OF
FLUFFY SNOW FLAKES.
KMUX RADAR IMAGERY SHOWS DIMINISHING SHOWER ACTIVITY WITH A FEW
ISOLATED CELLS LINGERING ACROSS THE SOUTH BAY AND SOUTHWARD AFTER
A RATHER ACTIVE DAY ACROSS THE FORECAST AREA. CARMEL VALLEY PICKED
UP NEARLY AN INCH OF RAIN FROM TODAYS SHOWERS AND WAS AMONG THE
HIGHEST OF REPORTING STATIONS. AMOUNTS FROM A FEW HUNDREDTHS UP TO
HALF AN INCH WERE THE MOST WIDELY REPORTED. THIS SHOWER ACTIVITY
IS EXPECTED TO CONTINUE TO DIMINISH AS THE UPPER DISTURBANCE
SLIDES OUT OF THE AREA. MOST AREAS CAN LOOK FORWARD TO CLEARING
SKIES AND WARMER TEMPERATURES ON SUNDAY HOWEVER THERE COULD BE SOME
LINGERING WRAP AROUND MOISTURE THAT MIGHT BRING ADDITIONAL SHOWERS TO
MONTEREY AND SAN BENITO COUNTY.
ANOTHER SHOT OF SHOWERS OF THUNDERSTORMS IS EXPECTED WHEN A SECOND
COLD SYSTEM SLIDES INTO THE AREA ON MONDAY FOLLOWING A SIMILAR
TRAJECTORY TO TODAYS SYSTEM. PRECIPITATION AMOUNTS WILL VARY DUE
TO THE CONVECTIVE NATURE OF THESE SHOWERS BUT ARE EXPECTED TO BE
LESS THAN WHAT THE AREA RECEIVED TODAY. HIGH PRESSURE BUILDS INTO
THE AREA BY MIDWEEK LEADING TO A RETURN OF WARMER AND DRIER
WEATHER.
&&
.PREV DISCUSSION...AS OF 3:00 PM PST SATURDAY...BUSY SHIFT TODAY THANKS
TO NUMEROUS SHOWERS PLUS SCATTERED THUNDERSTORMS ACROSS OUR AREA.
AS EXPECTED SMALL HAIL HAS BEEN THE MAIN STORY WITH MANY REPORTS
COMING IN VIA SPOTTERS ALONG WITH SOCIAL MEDIA (THANKS FOR THE
REPORTS). KMUX RADAR HAS PICKED UP CELLS NOW IN ALMOST ALL
PORTIONS OF OUR CWA EXPECT FOR SAN FRANCISCO INTO SAN MATEO
COUNTY. OVER THE PAST COUPLE OF HOURS WE HAVE NOTICED A DEFINITE
UPTICK IN ACTIVITY WITH MORE MODERATE CELLS ALONG WITH GOOD
CLUSTERS OF LIGHTNING. HAVE ISSUED TWO SIGNIFICANT WEATHER
STATEMENTS WITH MORE ANTICIPATED THROUGH THE AFTERNOON HOURS.
RAINFALL TOTALS HAVE GENERALLY BEEN HIGHEST OVER THE SOUTHERN
THIRD OF THE CWA WITH SOME SPOTS NEARING THE INCH MARK. FOR THE
NORTH AREAS AMOUNTS VARY FROM ZERO TO CLOSE TO A QUARTER OF A
INCH HIGHLIGHTING THE SCATTERED NATURE OF THE CELLS. SHOWERS WILL
BEGIN TO DISSIPATE IN THE EVENING.
SYNOPTICALLY AN UPPER LEVEL LOW OVERHEAD CONTINUES TO TRACK TO THE
SOUTH AND WILL BE WEST OF OXNARD BY SUNDAY EVENING. AS IT MOVES TO
THE SOUTH SHOWERS ASSOCIATED WITH IT WILL BE ON THE DECREASE AND
WILL DISSIPATE NORTH TO SOUTH TONIGHT INTO SUNDAY. STILL LOOKS
LIKE ENOUGH WRAP AROUND MOISTURE WILL BE IN PLAY TO BRING A FEW
MORE SHOWERS TO INTERIOR MONTEREY COUNTY PLUS POSSIBLE SAN BENITO
COUNTY ON SUNDAY.
IMMEDIATELY ON THE HEALS OF THE CURRENT STORM...A SECOND UPPER
LEVEL LOW WILL DROP DOWN TO OUR AREA ON MONDAY. THIS FAST MOVING
FEATURE IS EXPECTED TO TRACK JUST A BIT FARTHER TO THE WEST AND
WILL BRING A QUICK ROUND OF SHOWERS AND POSSIBLE THUNDERSTORMS TO
OUR AREA. MAIN CONCERN WILL BE FOR HEAVY RAIN AND SMALL HAIL.
SIMILAR TO TODAY...THE BEST CHANCE OF SEEING ACTIVITY WILL BE OVER
THE SOUTHERN THIRD OF THE CWA. ADDITIONAL RAINFALL AMOUNTS ARE
EXPECTED TO BE LESS THAN WHAT WE HAVE PICKED UP OVER THE PAST 24 HOURS.
RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO OUR AREA STARTING IN
THE MIDDLE OF NEXT WEEK WITH DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES FORECAST. SHOULD SEE MID 60S TO MID 70S BY THE END OF
NEXT WEEK WITH PLENTY OF SUNSHINE.
&&
.AVIATION...AS OF 10:20 PM PST SATURDAY...SCATTERED SHOWERS AND
T-STORM ACTIVITY DIMINISHED RAPIDLY AFTER SUNSET. COLDER TEMPS AND
CLEARING IS THE THEME FOR TONIGHT. SURFACE HIGH PRESSURE BRIEFLY
BUILDS OVER THE GREAT BASIN TIPPING THE WMC-SFO GRADIENT UP TO
APPROX 5-7 MB TONIGHT BUT RELAXES BACK TO NEUTRAL BY SUNDAY
EVENING. LOW CONFIDENCE ON PATCHY VALLEY FOG DEVELOPING TONIGHT
AND PRESENTLY NOT INDICATED IN THE 06Z TAFS. OTHERWISE...AGREE
WITH PREV DISCUSSION...LOOKS LIKE A MOSTLY CLEAR START FOR SUNDAY
WITH SHOWERS MAINLY FOCUSED OVER THE HILLS OF MONTEREY BAY REGION.
VICINITY OF KSFO...VFR. MAINLY LIGHT WINDS. NIGHTS ARE STILL MARGINALLY
LONG ENOUGH TO PRODUCE A FEW RADIATIONAL COOLING INDUCED FOG PATCHES
BUT NOT PRESENTLY INDICATED IN 06Z TAF. LOW TO MODERATE CONFIDENCE
VFR FORECAST.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...GRADUAL CLEARING AND VFR FORECASTED
TONIGHT.
&&
.MARINE...AS OF 8:21 PM PST SATURDAY...SHOWERS WILL GRADUALLY DIMINISH
TONIGHT. NW WINDS WILL CONTINUE TO SLOWLY DECREASE WITH SUBSIDING
SEAS INTO SUNDAY. BY SUNDAY NIGHT INTO MONDAY NORTHERLY WINDS WILL
INCREASE AGAIN AS ANOTHER STORM SYSTEM FROM THE NORTH PASSES OVER
THE REGION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: DRP
AVIATION/MARINE: CANEPA
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:27 PM PST | Severe Thunderstorm Warning | MTR | San Mateo | 21 min |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.